# SDR DL72L991389

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Misdrilled
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 MIDFLAP / UPPER SPAR CHORD / WBL 124.2: ALT FASTENER     INSTALLATION - AD 94-07-08.  DURING ACCOMPLISHMENT OF EO 4-58708-3AD, MTC WAS UNABLE TO INSTALL THE REQUIRED HI-LOK COLLAR DUE TO INTERFERENCE WITH INSIDE SPAR RADIUS.  AUTHORIZED INSTALLATION USING MINI-NUT AND RADIUS BLOCK.
